# SDR GTIA9700311

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - SPEED TAPE ON EMERGENCY TRACK LIGHTING TOWARDS FRONT.  REMOVED SPEED TAPE AND REPLACED SECTION OF BAD TRACK AS REQUIRED IN MM CHAPTER 33-50.  (X)
